# SDR 04FDEA02216

- Difficulty date: July 28, 2004
- Submitted: July 28, 2004
- Operation: Air carrier
- Aircraft: N607FE
- Make and model: Doug MD-11
- Aircraft serial: 48547
- Aircraft time: 41,928 hours, 9,609 cycles
- System (JASC): 5343 · Fuselage, Landing Gear Attach Fittings
- Part: Beam
- Condition: Corroded
- Location: Zone 700
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT MAIN LANDING GEAR TRUCK BEAM FOUND HEAVY PITTING AND CORROSION.  REMOVED AND REPLACED AS PER MM 32-12-20-4. OPERATIONAL CHECK OF RT MAIN LANDING GEAR CARRIED OUT DURING RETRACTION AS PER MM 32-31-00-5, FOUND SATISFACTORY.
